Don't have a TCI SuperCoder account yet? Become a Member >>

Regular Price: $24.95

Ask An Expert Starting at $24.95
Have a medical coding or compliance question? Don’t sacrifice your valuable time to endless research. Choose Ask an Expert to get clear answers from the TCI SuperCoder team. And here’s a tip for the budget-conscious: Select the 12-question pack to get the best rate per question!

Browse Past Questions By Specialty

+View all

T78.1XXD or Z91.018

Sharon Posted Fri 29th of April, 2016 15:16:03 PM
T78.1-Other adverse food reactions, not elsewhere classified Z91.018 Allergy to other foods Patient has 'history of adverse pine nut reaction.' She is continuing avoidance. She is prescribed a current epi pen. Is this T78.1XXD because she is being prescribed a current epi pen for her condition? &th; character 'D- Subsequent encounter' since medication adjustment is listed as examples of subsequent encounters in the ICD-10 Guidelines
SuperCoder Answered Mon 02nd of May, 2016 07:16:07 AM
hi, Dx T78.1XXD seems more appropriate for the given scenario.

Related Topics